Volume 19, Issue 1 (1999)

NdM_vol19_n1_1999 - Cover ISSN: 1123-2536
e-ISSN: 1590-0932 

The Flock Derivation in T<sub>2</sub>(C) Details     PDF
Pompeo Polito 1-6

On the Gauss map of embedded minimal tubes Details     PDF
I.M. Reshetnikova, V.G. Tkachev 7-17

Ovals with 2-transitive groups fixing a point Details     PDF
Eliana Francot 19-24

Combinatorial properties of convex cones in  \mathbf R<sup>n</sup> Details     PDF
Mircea Balaj 25-32

The Maximality of the Group of Euclidean Similarities within the Affine Group Details     PDF
Adolf Schleiermacher 33-42

The rank 3 geometries of the simple Suzuki groups Sz(q) Details     PDF
Dimitri Leemans 43-63

On the Euclidean geometry of the double-edged ruler Details     PDF
Victor Pambuccian 65-70

On pseudo-Einstein ruled real hypersurfaces in complex space forms Details     PDF
Young Jin Suh 71-86

Locally Convex Algebras Details     PDF
Karl Heinz Schöder 87-151

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

Creative Commons License
This work is licensed under a Creative Commons Attribuzione - Non commerciale - Non opere derivate 3.0 Italia License.

e-ISSN: 1590-0932